# SDR AWXA200601115

- Difficulty date: June 23, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630089
- Condition: Cracked
- Location: Bs 178
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON BS 178 BULKHEAD, WL 218, LBL 12.  REPAIRED CHECK ON BS 178 BULKHEAD, WL 218 LBL 12 IAW B737-300 SRM 53-10-08-2R 9 FIG 201.
